i had my last regular period on the 7th of april. on the 6th of may i had unprotected sex and took postinor 2 about 8hrs later. i had slight spotting on the 13th of may which lasted for 3days. since then i have not gotten my period. i had a blood pregnancy test on the 17th of may and 2 urine PT on the 17th of june,they were all negative.. i don't have any cramps or breast tenderness. please help
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.
Add a Comment3 Comments
Yes, missing one or two months is in line with being irregular. If it extends any longer than that make an appt with your doctor.June 29, 2016 - 11:41pm
Thank you for sharing your question with the EmpowHER community.
One of the most common side effect associated with taking emergency contraceptive is irregular menstrual cycle. The emergency contraceptive worked because your pregnancy test are negative. However, because there is such a high dose of hormones within the medication, it can affect your menstrual cycle.
Be well,June 20, 2016 - 10:39pm
Thank very much for responding. i am a little less worried. so it is perfectly normal if i do not get me period this month?June 21, 2016 - 4:51pm